# SDR SROM200300010

- Difficulty date: January 14, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 6573771
- Condition: Torn
- Location: Zone 400
- Part time: 32,248 hours, 32,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LOWER AFT NR 2 PYLON WEB TORN AT AFT T/R HYDRAULIC LINE HOLE.  REPAIRED WEB PER SRM 51-40-2.  MINOR REPAIR
